Epidemic models of diseases in the childhood
Keywords:
valor limiar, modelos matemáticos, parãmetros epidemiológicosAbstract
Since old times, the mathematics had it progress intimately related to the efforts of understanding the natural phenomenons, due to the thimkers with inquiring spirits that didn´t pleased themselves with the limited the quantities descriptions has been useful to elaborate ideas and methods to understand and explore the physical world. In this sense, this work has the main goal to present simple epidemics models based on mathematics modeling techniques in a way to anticipate the magnitude of variations when a group of epidemiological parameters varies.Downloads
Published
2007-07-26
How to Cite
Chagas, E. M. P. de F. (2007). Epidemic models of diseases in the childhood. Revista Cesumar – Ciências Humanas E Sociais Aplicadas, 10(1), 49–61. Retrieved from https://periodicos.unicesumar.edu.br/index.php/revcesumar/article/view/246
Issue
Section
Artigos Originais
License
A Revista se reserva o direito de efetuar, nos originais, alterações de ordem normativa, ortográfica e gramatical, com o intuito de manter o padrão culto da língua, respeitando, porém, o estilo dos autores. As opiniões emitidas pelos autores são de sua exclusiva responsabilidade.Os direitos autorais pertencem exclusivamente aos autores. Os direitos de licenciamento utilizado pelo periódico é a licença Creative Commons Attribution
